RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 515–523 (Mi mz9535)  

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR

Properties of spectra of nonnegative self-adjoint extensions of elliptic operators and exact conditions for the convergence and Riesz summability of Fourier series of various classes of functions

V. A. Il'in


Full text: PDF file (1368 kB)

English version:
Mathematical Notes, 1970, 7:4, 312–316

Bibliographic databases:

UDC: 517.9

Citation: V. A. Il'in, “Properties of spectra of nonnegative self-adjoint extensions of elliptic operators and exact conditions for the convergence and Riesz summability of Fourier series of various classes of functions”, Mat. Zametki, 7:4 (1970), 515–523; Math. Notes, 7:4 (1970), 312–316

Citation in format AMSBIB
\Bibitem{Ili70}
\by V.~A.~Il'in
\paper Properties of spectra of nonnegative self-adjoint extensions of elliptic operators and exact conditions for the convergence and Riesz summability of Fourier series of various classes of functions
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 515--523
\mathnet{http://mi.mathnet.ru/mz9535}
\zmath{https://zbmath.org/?q=an:0202.14501|0197.12001}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 312--316
\crossref{https://doi.org/10.1007/BF01151708}


Linking options:
  • http://mi.mathnet.ru/eng/mz9535
  • http://mi.mathnet.ru/eng/mz/v7/i4/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:103
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020